# SDR 96ZZZX5258

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17TE
- Make and model: Cessna 650
- Aircraft serial: 6500011
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Aft Bag Comp
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT STAINLESS STEEL HYDRAULIC LINE COMPRESSED FITTING CRACKED, SOME HYDRAULIC FLUID WAS LOST AND SYSTEM PRESSURE DROPPED.  REASON FITTING CRACKED IS UNKNOWN.  LINE WAS REPAIRED BY CESSNA AIRCRAFT PERSONNEL AND DISPATCHED BY THEM.
